Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    16
  • comments
    59
  • views
    8434

Hate My Life

blueberrie

641 views

Just over 2,5 months in and the acne is pretty much gone. the scarring is getting more noticeable every day. I hate it. Can't bare to look myself in the mirror. this i so not what i had in mind for myself when thinking about the future.



1 Comment


As I understand it, scarring and things can become more noticeable as the Accutane thins the skin. Once it gets over that and the skin starts filling out again, perhaps the scars will reduce. That's the theory anyway. Might as well think positive.

Don't let it get to you. I know that's not always easy and I'm not really one to talk about carrying on regardless, but don't let it define you and certainly don't let it stop you from making the best of things and enjoying life. We only get one shot! :)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×